# SDR UPS97822906

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E BETWEEN NR 1 AND NR 2 PYLONS, 10TH RIB FROM INBD END IS CRACKED.  FABRICATED AND INSTALLED REPAIR IAW SRM 55-2-0.
